# SDR COMA0360441

- Difficulty date: September 29, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 10,716 hours, 10,556 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0323
- Condition: Malfunctioned
- Location: Mlg
- Part time: 10,716 hours, 10,556 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5770 MLG INDICATED UNSAFE AFTER RETRACTION.  REPLACED THE MLG SELECTOR VALVE.
